Ukrainian Mathematical Journal

, Volume 69, Issue 9, pp 1445–1454 | Cite as

Differential Equations with Small Stochastic Terms Under the Lévy Approximating Conditions

  • I. V. Samoilenko
  • A.V. Nikitin

We propose new methods for the investigation of a model of stochastic evolution with Markov switchings capable of separation of the diffusion component and big jumps of the perturbing process in the limiting equation. Big jumps of this type may describe seldom catastrophic events in various applied problems. We consider the case where the system is perturbed by an impulsive process in the nonclassical approximation scheme. Special attention is given to the asymptotic behavior of the generator of the analyzed evolutionary system.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer, Berlin (2003).Google Scholar
  2. 2.
    V. S. Korolyuk and V. V. Korolyuk, Stochastic Models of Systems, Kluwer, Dordrecht (1999).Google Scholar
  3. 3.
    V. S. Korolyuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific Publ., Singapore (2005).CrossRefzbMATHGoogle Scholar
  4. 4.
    V. S. Korolyuk, N. Limnios, and I. V. Samoilenko, “Lévy and Poisson approximations of switched stochastic systems by a semimartingale approach,” Comptes Rend. Math., 354, 723–728 (2016).CrossRefzbMATHGoogle Scholar
  5. 5.
    G. Papanicolaou, D. Stroock, and S. R. S. Varadhan, “Martingale approach to some limit theorems,” in: Duke Turbulence Conference (Durham, NC, April 23–25, 1976): Duke Univ. Math. Ser. III, Duke University, New York (1977).Google Scholar
  6. 6.
    A. M. Samoilenko and O. M. Stanzhytskyi, Qualitative and Asymptotic Analysis of Differential Equations with Random Perturbations, World Scientific Publ., Singapore (2011).CrossRefzbMATHGoogle Scholar
  7. 7.
    S. A. Semenyuk and Ya. M. Chabanyuk, “Stochastic evolutionary systems with impulsive perturbations,” Visn. Nats. Univ. “L’vivs’ka Politekhnika,” Ser. Fiz.-Mat. Nauk, Issue 660, 56–60 (2009).Google Scholar
  8. 8.
    Ya. M. Chabanyuk, “Approximation by diffusion processes in the averaging scheme,” Dop. Nats. Akad. Nauk Ukr., No. 12, 35–40 (2004).Google Scholar
  9. 9.
    A.V. Nikitin and U. T. Khimka, “Asymptotics of normalized control with Markov switchings,” Ukr. Math. Zh., 68, No. 8, 1092–1101 (2016); English translation : Ukr. Math. J., 68, No. 8, 1252–1262 (2017).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • I. V. Samoilenko
    • 1
  • A.V. Nikitin
    • 1
  1. 1.Shevchenko Kyiv National UniversityKyivUkraine

Personalised recommendations